# SDR USAASB97001

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N264AU
- Make and model: Boeing 737201
- Aircraft serial: 22961
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1000679
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SYR - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT ABOVE THE MAIN ENTRANCE DOOR WOULD NOT ILLUMINATE OR RECHARGE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY ABOVE THE MAIN ENTRANCE DOOR.  OPS CHECK GOOD.  (M)
